# SDR SWAA2015113046486

- Difficulty date: November 11, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 61,842 hours, 48,706 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 65503245
- Part serial: 41355A
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 FLAP TRANSMISSION BORE CORRODED.  R & R FLAP IAW SRM.
